MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG DISTRACTION; DISTRACTOR SCREW

KLS MARTIN SE & CO. KG DISTRACTION; DISTRACTOR SCREW
Model Number 50-347-07-61
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that screws securing a distractor became loose from bone.The physician removed the screws and replaced them with the same size and model screws while leaving the distractor in place.The screws were noted to be intact and undamaged upon explant.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: d3 establishment name - kls martin se & co.Kg.G1 contact office establishment name - kls-martin l.P.G1 contact office manufacturing site name and address - kls martin se & co.Kg.Kolbinger strasse 10.Muehlheim/donau, deu 78570, deu.

Brand Name
DISTRACTION
Common Device Name
DISTRACTOR SCREW
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN L.P.
p.o. box 16369
jacksonville FL 32245
Manufacturer Contact
melissa bachorski
kolbinger strasse 10
muehlheim/donau, deu, FL 78570
GM   78570
9046417746
MDR Report Key17607193
Report Number9610905-2023-00042
Device Sequence Number6206222
Product Code MQN
UDI-Device Identifier00888118113405
UDI-Public(01)00888118113405
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-347-07-61
Device Lot Number33507577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 MO
Patient SexFemale